# SDR REXA97137

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

BYPASS LEFT ENGINE ON TAKEOFF.  TIGHTENED CONNECTOR ON LEFT TTL COMPUTER.  (M)
